• Texasgirl's Avatar

    Texasgirl asked a questionOvarian and Fallopian Tube Cancer

    Side effects

    8 answers
    • BuckeyeShelby's Avatar
      BuckeyeShelby

      I was on Taxol/Carboplatin. And yeah, I lost my hair. I think the stylist was more upset than I was. I had hair halfway down my back. Decided to get it cut short before surgery -- the stylist was in tears. About 18 days after my first chemo, I could deal w/the constant shedding, so I went just into one of those walk-in places -- she wouldn't buzz me completely. And I did keep peach fuzz the entire time. Dumped the hats about 3 months after I completed chemo. I really thought I'd be upset about it, but I was much more stoic than I could ever imagine.

      11 months ago
    • kalindria's Avatar
      kalindria

      I had Carboplatin and Doxil my first time through chemo and lost my hair. After a two year remission, I relapsed.Then a clinical trial with Olaparib (Lynparza) let me keep my hair.

      Then I did Carboplatin with Doxil and had very minor thinning but no real hair loss.

      11 months ago
    • Julia468's Avatar
      Julia468

      I lost my hair, about 90% anyway. When I was first diagnosed I was really upset about losing my hair. For me, I realized losing my hair while saving my life wouldn't be a bad trade. Plus I had always wondered how a bad head in the summer would feel. My daughter cried herself to sleep the night I buzz cut the last 10%. The change was very hard for her.

      11 months ago
  • Texasgirl's Avatar

    Texasgirl started following

    Question: Side effects

  • Texasgirl's Avatar

    Texasgirl shared an experience

    Drug or Chemo Therapy (Chemotherapy): Started today Carbo/Doxil chemo. Will have 6 treatments. 28-day cycles.

  • Texasgirl's Avatar

    Texasgirl shared an experience

    Oh No (Cancer is back/Recurred ): Was in remission for 1 year. Latest CT scan revealed (3) small 1cm masses.

  • Texasgirl's Avatar

    Texasgirl started following

    User: Jaimeep

  • Texasgirl's Avatar

    Texasgirl wrote on Jaimeep's wall

    Hi Jaimeep!
    I was diagnosed with Stage IIB, Ovarian cancer in January 2017. I had a robotic hysterectomy on January 27, 2017. Everything went great and my recovery was minimal. Started dose dense chemo treatment (Taxol/Carboplatin) on March 2, 2017. Had treatments every week for 18 weeks. My only side effects during treatment were being tired, hair loss and my nose bled a little. I was never nauseated and had a great appetite. Never lost weight, gained 10 pounds. My white blood count never went down, but my red blood count did and I had to have a blood transfusion due to being anemic. The transfusion gave me energy. However, after I finished my treatments 2-3 weeks ago, I have a little neuropathy - tingling in my hands and toes. I had a CT scan last week and have my doctor's appointment next week to go over results, etc.(my doctor has been out of town). So I'm anxious to find out results. Overall, my journey has been very bearable. I have a great doctor, great family and friends support, which I'm very thankful for everyday.
    Best of luck to you!!